# SDR UALA2011050502217

- Difficulty date: May 3, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 42,084 hours, 11,050 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582233
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AISLE OVERHEAD EMERGENCY EXIT SIGN AT ROW 17 RIGHT SIDE WILL NOT ILLUMINATE DURING TEST.  AISLE OVERHEAD EMERGENCY LIGHT EXIT OPS NORMALLY AFTER BATTERY PACKS REPLACED.  REPLACED BATT PACKS M1554 & M1555.  EMERGENCY LIGHTS OPERATING NORMALLY, STEADY.
